# SDR AU510002155

- Difficulty date: September 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Lyc IO540E1B5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 75038
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CRANKSHAFT BROKEN COMPLETELY THROUGH AT NR 1 CRANKPIN JOURNAL.
